# SDR UPS07849720

- Difficulty date: April 24, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lws 798
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 LT WING OB LE RIB CRACKED AT XFS 798.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED 2.  REPAIR ANGLES IAW SRM 57-07-00, 57-02-00, 51-1-21 AND 51-1-20D.
